AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 34/4 (2014)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Tadeusz Antczak, Manuel Arana Jiménez

Sufficient optimality criteria and duality for multiobjective variational control problems with B-(p,r)-invex functions
Opuscula Math. 34 (2014), 665-682   Pełny tekst/Article:   pdf  pdf  (590kB)

Pasquale Candito, Giuseppina D'Aguí

Constant-sign solutions for a nonlinear Neumann problem involving the discrete p-Laplacian
Opuscula Math. 34 (2014), 683-690   Pełny tekst/Article:   pdf  pdf  (492kB)

Massimiliano Ferrara, Giovanni Molica Bisci

Remarks for one-dimensional fractional equations
 Opuscula Math. 34 (2014), 691-698   Pełny tekst/Article:   pdf  pdf  (484kB)

Piotr Fulmański, Andrzej Nowakowski, Jan Pustelnik

Dynamic programming approach to structural optimization problem - numerical algorithm
Opuscula Math. 34 (2014), 699-724   Pełny tekst/Article:   pdf  pdf  (568kB)

Marek Galewski, Elżbieta Galewska

On a new critical point theorem and some applications to discrete equations
Opuscula Math. 34 (2014), 725-732   Pełny tekst/Article:   pdf  pdf  (478kB)

Aboudramane Guiro, Blaise Kone, Stanislas Ouaro

Weak heteroclinic solutions and competition phenomena to anisotropic difference equations with variable exponents
Opuscula Math. 34 (2014), 733-745   Pełny tekst/Article:   pdf  pdf  (478kB)

Shapour Heidarkhani, Mohsen Khaleghi Moghadam

Existence of three solutions for perturbed nonlinear difference equations
Opuscula Math. 34 (2014), 747-761   Pełny tekst/Article:   pdf  pdf  (505kB)

Dariusz Idczak, Stanislaw Walczak

Optimization of a fractional Mayer problem - existence of solutions, maximum principle, gradient methods
Opuscula Math. 34 (2014), 763-775   Pełny tekst/Article:   pdf  pdf  (502kB)

Gertruda Ivanova, Elżbieta Wagner-Bojakowska

On some subclasses of the family of Darboux Baire 1 functions
Opuscula Math. 34 (2014), 777-788   Pełny tekst/Article:   pdf  pdf  (531kB)

Robert Jankowski, Ewa Schmeidel, Joanna Zonenberg

Oscillatory properties of solutions of the fourth order difference equations with quasidifferences
Opuscula Math. 34 (2014), 789-797   Pełny tekst/Article:   pdf  pdf  (454kB)

Ewa Korczak-Kubiak, Anna Loranty, Ryszard J. Pawlak

On ∞-entropy points in real analysis
Opuscula Math. 34 (2014), 799-812   Pełny tekst/Article:   pdf  pdf  (572kB)

Vasile Lupulescu, Donal O'Regan, Ghaus ur Rahman

Existence results for random fractional differential equations
Opuscula Math. 34 (2014), 813-825   Pełny tekst/Article:   pdf  pdf  (464kB)

Anna Michalak, Marcin Studniarski

Necessary and sufficient conditions for a Pareto optimal allocation in a discontinuous Gale economic model
Opuscula Math. 34 (2014), 827-835   Pełny tekst/Article:   pdf  pdf  (456kB)

Aleksandra Orpel

A note on the dependence of solutions on functional parameters for nonlinear Sturm-Liouville problems
Opuscula Math. 34 (2014), 837-849   Pełny tekst/Article:   pdf  pdf  (514kB)

Joanna Smejda, Renata Wieteska

On the dependence on parameters for second order discrete boundary value problems with the p(k)-Laplacian
Opuscula Math. 34 (2014), 851-870   Pełny tekst/Article:   pdf  pdf  (579kB)

Ewelina Zalot, Witold Majdak

Spectral representations for a class of banded Jacobi-type matrices
Opuscula Math. 34 (2014), 871-887   Pełny tekst/Article:   pdf  pdf  (514kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie